# SDR 98FDEA00453

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1521-1541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-VCE   LONGERON NR 45, BETWEEN STA 1521 AND 1541 PRESENTS A PUNCHING DAMAGE NEAR THE 4TH HOLE IN THE MIDDLE ROW.  MAJOR REPAIR PERFORMED IAW EA 8-5315-38441.
